Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji:
http://hdl.handle.net/11320/21392Pełny rekord metadanych
| Pole DC | Wartość | Język |
|---|---|---|
| dc.contributor.author | Korniłowicz, Artur | - |
| dc.contributor.author | Shidama, Yasunari | - |
| dc.date.accessioned | 2026-10-30T12:43:28Z | - |
| dc.date.available | 2026-10-30T12:43:28Z | - |
| dc.date.issued | 2005 | - |
| dc.identifier.citation | Formalized Mathematics, Volume 13, Issue 1, Pages 73-79 | pl |
| dc.identifier.issn | 1426-2630 | - |
| dc.identifier.uri | http://hdl.handle.net/11320/21392 | - |
| dc.description.abstract | Notions of inverse sine and inverse cosine have been introduced. Their basic properties have been proved. | pl |
| dc.language.iso | en | pl |
| dc.publisher | University of Białystok | pl |
| dc.rights | Attribution-ShareAlike 4.0 International | - |
| dc.rights.uri | https://creativecommons.org/licenses/by-sa/4.0/ | - |
| dc.title | Inverse Trigonometric Functions Arcsin and Arccos | pl |
| dc.type | Article | pl |
| dc.rights.holder | © 2005 University of Białystok | pl |
| dc.rights.holder | This work is licensed under the Creative Commons License. | pl |
| dc.description.Affiliation | Artur Korniłowicz - University of Białystok | pl |
| dc.description.Affiliation | Yasunari Shidama - Shinshu University, Nagano | pl |
| dc.description.references | Grzegorz Bancerek. The ordinal numbers. Formalized Mathematics, 1(1):91–96, 1990. | pl |
| dc.description.references | Czesław Byliński. Functions and their basic properties. Formalized Mathematics, 1(1):55-65, 1990. | pl |
| dc.description.references | Krzysztof Hryniewiecki. Basic properties of real numbers. Formalized Mathematics, 1(1):35–40, 1990. | pl |
| dc.description.references | Jarosław Kotowicz. Partial functions from a domain to a domain. Formalized Mathematics, 1(4):697–702, 1990. | pl |
| dc.description.references | Jarosław Kotowicz. Properties of real functions. Formalized Mathematics, 1(4):781–786, 1990. | pl |
| dc.description.references | Jarosław Kotowicz. Real sequences and basic operations on them. Formalized Mathematics, 1(2):269–272, 1990. | pl |
| dc.description.references | Konrad Raczkowski and Pawe l Sadowski. Real function continuity. Formalized Mathematics, 1(4):787–791, 1990. | pl |
| dc.description.references | Konrad Raczkowski and Pawe l Sadowski. Real function differentiability. Formalized Mathematics, 1(4):797–801, 1990. | pl |
| dc.description.references | Konrad Raczkowski and Pawe l Sadowski. Topological properties of subsets in real numbers. Formalized Mathematics, 1(4):777–780, 1990. | pl |
| dc.description.references | Andrzej Trybulec. Subsets of complex numbers. To appear in Formalized Mathematics. | pl |
| dc.description.references | Andrzej Trybulec. Tarski Grothendieck set theory. Formalized Mathematics, 1(1):9–11, 1990. | pl |
| dc.description.references | Andrzej Trybulec and Czesław Byliński. Some properties of real numbers. Formalized Mathematics, 1(3):445–449, 1990. | pl |
| dc.description.references | Micha l J. Trybulec. Integers. Formalized Mathematics, 1(3):501–505, 1990. | pl |
| dc.description.references | Zinaida Trybulec. Properties of subsets. Formalized Mathematics, 1(1):67–71, 1990. | pl |
| dc.description.references | Edmund Woronowicz. Relations and their basic properties. Formalized Mathematics, 1(1):73–83, 1990. | pl |
| dc.description.references | Edmund Woronowicz. Relations defined on sets. Formalized Mathematics, 1(1):181–186, 1990. | pl |
| dc.description.references | Yuguang Yang and Yasunari Shidama. Trigonometric functions and existence of circle ratio. Formalized Mathematics, 7(2):255–263, 1998. | pl |
| dc.identifier.eissn | 1898-9934 | - |
| dc.description.volume | 13 | pl |
| dc.description.issue | 1 | pl |
| dc.description.firstpage | 73 | pl |
| dc.description.lastpage | 79 | pl |
| dc.identifier.citation2 | Formalized Mathematics | pl |
| Występuje w kolekcji(ach): | Formalized Mathematics, 2005, Volume 13, Issue 1 | |
Pliki w tej pozycji:
| Plik | Opis | Rozmiar | Format | |
|---|---|---|---|---|
| Inverse_Trigonometric_Functions_Arcsin.pdf | 95,32 kB | Adobe PDF | Otwórz |
Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL
